# SDR SWAA2024041863556

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727B TO STA 727C RBL 21 WL 155.5 HAS SPOT OF CORROSION.<[01] REMOVED AND REPLACED R/H Z-CHANNEL AT AFT CARGO COMPT FROM STA 727 TO STA 767 RBL 21 PER REF SRM 51-40-02-0G-0 AND DWG #146A7500;[02] VERIFIED 1.
